Hives

Had my remicade yesterday afternoon…and tonight I have pretty bad hives on my legs and some labored breathing, anyone else been there? I just took 2 benedryl hopefully it will take the itch and swelling down…and make me sleepy so I don’t scratch my legs off ….any comments or stories wld be awesome!

Hope everyone is doing well!
Take care.
Michelle

 

Medication schedule: Remicade doublel dose every 8 weeks

 






4 Responses to Hives

  1. Adam
    Adam May 25, 2011 at 9:07 am #

    Hey Michelle,
    Whats up?? How are things going with the hives? Sorry for such a late follow up to you here, I hope they have gotten much better and you and your family are doing great and warming up for a nice summertime!! So are the hives better for you?
    all the best to you,
    Adam

  2. Louise June 8, 2011 at 9:13 pm #

    Hi just wondering if anyone has has experience with Azathioprine as a maintence drug for UC? Would love to know your thoughts. Thanks

  3. michelle June 14, 2011 at 4:03 am #

    Hey there,
    Sorry for my late response. Hives were bad on the bottom part of my legs for about a wk after my remicade. Never happened before, but I will just up my benadryl intake before my infusion. Thanks for checking in!

    Hey Adam….is there a specific spot on the site to find a doctor? I looked, and cld b blind but I cldnt find it. Hope u r well. Hows the training going for the half marathon?
    Hope u r well.
    Michelle

    • Adam
      Adam June 14, 2011 at 5:36 am #

      Hey MG,
      Training is going good. Actually did a nice bike ride yesterday and I’ve started doing some push-ups after about a 15 year break…

      As for finding a doctor on the site: you can check out the list at the doctor list page that’s good the hives stopped. Have a great day! Adam

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

iHaveUC.com is located in Menlo Park, California - United States 94025